# SDR R61A2020031320398

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 36,005 hours, 23,960 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 389075012
- Part serial: 369
- Condition: Faulty
- Location: Brake System
- Part time: 29,089 hours, 19,149 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED ON EICAS ON APPROACH. CYCLED AND CAME BACK 4 OR 5 TIMES. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R EMERGENCY PARKING BRAKE VALVE IAW AMM 32-44-01.
